MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2.5-4-3D-ES
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Therapy Delivered to Incorrect Body Area (1508); Separation Failure (2547); Unintended Movement (3026)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the patient had a bare coil embolus; the detachment lever could not detach it, unable to initiate to remove the coil, and withdrawal encountered resistance.After using an auxiliary stent, it finally achieved detachment by attempting to detach at the anterior end of the detachment point.The patient incurred an additional cost for an auxiliary stent.Difficult placement occurred.The coil was not implanted at the intended location.Additional steps / surgical intervention was required to remove or secure the coil since the detachment point could not be detached.The device did not jump during deployment.The vessel was not damaged.The tip of the catheter was not under stress.The tip of the catheter did not move during deployment.The aneurysm did not rupture.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of a saccular, unruptured middle cerebral artery aneurysm with a max diameter of 3mm and a 2mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was minimal.Patient has a medical history of aneurysm.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received reporting that, "an assisting stent was used to buttress the aneurysm neck to complete the procedure." product issue was listed as cause or contributing factor for the event identified.The coil did not come out of the introducer sheath smoothly.A continuous saline flush was administered and maintained as indicated in the ifu.It was noted as not applicable (na) if there was any kink/damage to the coil observed or where in the catheter was there resistance.No kink/damage to the catheter was observed after removal.The catheter used in the event remains unknown.Multiple attempts were made with the instant detacher and the manual method; "the exact number is unknown." prior to coil non-detachment no issues were encountered.
 
Event or Problem Description
Additional information was received reporting that the catheter resistance occurred in the distal section of the device.There was no kink/damage to the coil observed.It was confirmed that the instant detacher was not used.The patient did not experience any other adverse event or injury in association with the event.The patient is currently asymptomatic.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24545103
Report Number9617601-2026-01654
Device Sequence Number15824039
Product Code KRD
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-2.5-4-3D-ES
Device Catalogue NumberAPB-2.5-4-3D-ES
Device Lot Number231591465
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/26/2026
04/30/2026
07/02/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/22/2026
05/29/2026
07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown